Janesville police believe a stronger-than-normal batch of heroin is moving through the community after two overdoses were reported on Wednesday.
Police responded to the overdoses within two hours of each other. Both subjects survived, but police say heroin moving through the community may be stronger than what users are used to.
Police are warning users that the heroin they may be injecting is possibly fatal and urging them to seek treatment at a local addiction counseling agency.
All content © Copyright 2000 - 2014 WorldNow and WREX. All Rights Reserved.
Persons with disabilities who need assistance with issues relating to the content of this station's public inspection file should contact Administrative Assistant Trista Truesdale at (815) 335-7856. Questions or concerns relating to the accessibility of the FCC's online public file system should be directed to the FCC at 888-225-5322, at 888-835-5322 (TTY) or at email@example.com.